Commentarii Mathematici Helvetici


Full-Text PDF (440 KB) | Metadata | Table of Contents | CMH summary
Volume 80, Issue 2, 2005, pp. 243–291
DOI: 10.4171/CMH/14

Published online: 2005-06-30

Hilbert modular foliations on the projective plane

L. G. Mendes[1] and Jorge Vitório Pereira[2]

(1) Rio de Janeiro, Brazil
(2) IMPA, Rio De Janeiro, Brazil

We describe explicitly holomorphic singular foliations on the projective plane corresponding to natural foliations of Hilbert modular surfaces associated to the field Q. These are concrete models for a very special class of foliations in the recent birational classification of foliations on projective surfaces.

Keywords: Holomorphic foliation, Kodaira dimension, Hilbert modular surfaces

Mendes L., Pereira Jorge Vitório: Hilbert modular foliations on the projective plane. Comment. Math. Helv. 80 (2005), 243-291. doi: 10.4171/CMH/14